# SDR TRBA2007078

- Difficulty date: September 19, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 26,996 hours, 29,160 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011260500
- Part serial: AMD287
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURN ODOR IN CABIN, EARLY IN GROUND EXTRACT FAN WAS REPORTED MAKING LOUD NOISE.  ITEM DEFERRED ON MEL 21-06 AUTH 090137D-C.  REMOVED AND REPLACED AIR EXTRACTION FAN IAW JIC 21-23-21.  THIS ACTION CLEARS MEL 21-06.  PERFORMED FLIGHT COMPARTMENT AND CABIN AIR DISTRIBUTION OPERATIONAL CHECK.  NO BURN ODOR NOTICED IAW 21-22-00.
